Exponentiation of holomorphic functions

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 228
  • Download : 0
DC FieldValueLanguage
dc.contributor.author곽도영ko
dc.contributor.author최우진ko
dc.date.accessioned2013-02-25T09:29:56Z-
dc.date.available2013-02-25T09:29:56Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1989-01-
dc.identifier.citation대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184-
dc.identifier.issn1015-8634-
dc.identifier.urihttp://hdl.handle.net/10203/61180-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleExponentiation of holomorphic functions-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume26-
dc.citation.issue2-
dc.citation.beginningpage179-
dc.citation.endingpage184-
dc.citation.publicationname대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY)-
dc.contributor.localauthor곽도영-
dc.contributor.localauthor최우진-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0